# SDR 2007UALA02628

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 37,561 hours, 13,319 cycles
- Engine: Iae V2527A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Str 42l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FR 57 STR 42L IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED:  REMOVED SHEAR TIE.  FABRICATED & INSTALLED NEW SHEAR TIE.
